Items where Author is "Aini Janteng, "

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 16.

Article

Aini Janteng, and Suzeini Abdul Halim, (2010) Class with negative coefficients and quasi-convex with respect to symmetric points. International Journal of Mathematical Analysis, 4 (33-36). pp. 1733-1738. ISSN 1312-8876

Aini Janteng, (2010) Class with negative coefficients and starlike with respect to conjugate points. International Journal of Mathematical Analysis, 4 (33-36). pp. 1739-1743. ISSN 1312-8876

Aini Janteng, and Suzeini Abdul Halim, (2010) Properties of harmonic meromorphic functions which are starlike of complex order with respect to conjugate points. Applied Mathematical Sciences, 4. pp. 53-56. ISSN 1312-885X (In Press)

Aini Janteng, (2009) Starlike functions of complex order. Applied Mathematical Sciences, 3 (12). pp. 557-564. ISSN 1312-885X

Aini Janteng, and Suzeini Abdul Halim, (2009) A subclass of quasi-convex functions with respect to symmetric points. Applied Mathematical Sciences, 3 (12). pp. 551-556. ISSN 1312-885X

Aini Janteng, and Suzeini Abdul Halim, (2009) Harmonic functions which are starlike of complex order with respect to symmetric points. International Journal of Mathematical Analysis, 3 (5-8). pp. 315-323. ISSN 1312-8876

Aini Janteng, and Suzeini Abdul Halim, (2009) Coefficient estimate for a subclass of close-to-convex functions with respect to symmetric points. International Journal of Mathematical Analysis, 3 (5-8). pp. 309-313. ISSN 1312-8876

Aini Janteng, and Suzeini Abdul Halim, (2009) Properties of harmonic functions which are convex of order β with respect to symmetric points. Tamkang Journal of Mathematics, 40 (1). pp. 31-39. ISSN 0049-2930

Aini Janteng, and Suzeini Abdul Halim, (2009) Harmonic functions which are starlike of complex order with respect to symmetric conjugate points. Journal of Analysis and Applications, 7 (2). pp. 63-74. ISSN 0972-5954

Shin, Joyce Lim Chuen and Aini Janteng, (2011) Some properties for subclass of convex functions with respect to symmetric conjugate points. International Journal of Mathematical Analysis, 5 (41-44). pp. 2029-2034. ISSN 1312-8876

Suzeini Abdul Halim, and Maslina Darus, and Aini Janteng, (2006) Classes with negative coefficients and starlike with respect to other points II. Tamkang Journal of Mathematics, 37 (4). pp. 345-354. ISSN 00492930

Loh, Part Leam and Aini Janteng, (2013) Coefficient Inequalities for Certain Subclass of p−Valent Functions of Complex Order. International Journal of Mathematical Analysis, 7 (41). pp. 2019-2026. ISSN 1312-8876

Chuah, Puoi Choo and Aini Janteng, (2013) Estimate on the second hankel functional for a subclass of close-to-convex functions with respect to symmetric points. International Journal of Mathematical Analysis, 7 (16). pp. 781-788. ISSN 1312-8876

Puoichoo Chuah, and Aini Janteng, (2014) Properties for a subclass of starlike functions. Applied Mathematical Sciences, 8 (21-22). pp. 1031-1038. ISSN 1312885X

Conference or Workshop Item

Aini Janteng, and Suzeini Abdul Halim, (2013) Coefficient Estimates for a Subclass of Univalent Functions with Respect to Symmetric Points. In: 4th International Conference on the Advancement of Science and Technology 2012: Contemporary Mathematics, Mathematical Physics and Their Applications, iCAST 2012, 7-10 November 2012, Kuantan, Pahang.

UMS News

Aini Janteng, (2012) Seminar Geometric Function Theory. Berita SST, Jan-Ju. p. 22. ISSN 1675-3763

This list was generated on Tue Jan 16 17:51:50 2018 MYT.

Browse Repository
Collection
   Articles
   Book
   Speeches
   Thesis
   UMS News
Search
Quick Search

   Latest Repository

Link to other Malaysia University Institutional Repository

Malaysia University Institutional Repository